# SDR IPXA2019051642182

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 17,210 hours, 10,401 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ACRID ODOR IN COCKPIT WHEN PACKS SELECTED ON. R AND R LT PACK COALESCER BAG AND FRAME SUPPORT PER 21-51-16-0301 OPS CKS GOOD NO ODOR NOTED.
